# SDR UPS00832441

- Difficulty date: April 10, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8
- Aircraft serial: 46108
- Aircraft time: 75,760 hours, 24,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD PIT STA 207 BETWEEN L30R & L31R HAS CORROSION AROUND FINGER DOUBLER AND UNDER PRODUCTION SPLICE.  REMOVED SPLICES L29R-31R, REMOVED FASTENER L29R - L33R FOR ACCESS IAW DC8 SRM 51-1-21A & 51-1-20D.  REMOVED CORROSION OUT OF LIMITS, GEN & REC RFTS N818U P-17-20636.  CUT OUT BAD SECTION, FAB NEW SECTION.  INSTALLED FINGER DOUBLER, SPLICES AND FASTENERS, SEALED EDGE FINGER DOUBLER IAW DC8 SRM 51-1-8.
